# SDR CHQA200900124

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 14,354 hours, 12,371 cycles
- Engine: Allsn AE3007A
- Engine time: 17,176 hours, 14,680 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366022M
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3043, LGA TO IND, AFTER TAKEOFF WHEN THE LANDING GEAR WAS SELECTED UP, THE CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS AND THE GEAR WOULD NOT RETRACT.  THE GEAR INDICATED DOWN AND LOCKED THE ENTIRE FLIGHT.  THE AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT IN ACCORDANCE WITH EMB 145 AMM 32-61-50 AND FIM 32-63-00.  RELAYS K0025, K0023, AND K0021 WERE REPLACED AND THE LANDING GEAR OVERRIDE SWITCH WAS CYCLED AND NUMEROUS EXTENSION AND RETRACTION TESTS WERE PERFORMED WITH NO FURTHER DEFECTS NOTED.
